Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

Weak Singularity in Graded Rings

PP: 51-53
Author(s)
Gayatri Das, Helen K. Saikia,
Abstract
In this paper we introduce the notion of graded weak singular ideals of a graded ring R. It is shown that every graded weak singular ideal of R is graded singular. A graded weakly nil ring is graded weak singular. If R is a graded weak non-singular ring then R is graded semiprime. Every graded strongly prime ring R is graded weak non-singular and the same holds for every reduced graded ring.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved